One more day

I have decided to write down all the different “things” I have been feeling and the changes I have felt in my body since the ET. Whether they are Progesterone side effects or early PG symptoms, at least I will have an idea for next time…if or when there is a next time.

2 dpt- anxiety and an increase in thirst

5 dpt- headaches on and off all day/Thirsty all day/ Get drowsy after PIO injection

6 dpt- headaches on and off all day /Thirsty all day/ Drowsy in the evening

7 dpt- AF like cramps on and off all day with light brown spotting/water intake is up to 50-60 oz by 2pm.

8, 9 , 10 dpt- light-headed on and off/ still drinking a lot of water all day/ anxious/ notice I haven’t had any desire for sweets or chocolate after dinner/ Seem  more tired than “normal” after PIO injection, can barely keep my eyes open after 7:00

2 thoughts on “One more day

  1. A lot of this could be related to the extra hot weather – drowsy, thirsty, lack of appetite… At least, that’s how it affects me. As Brian said, keep cool and think positive!

    Love, M.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s